researchr
explore
Tags
Journals
Conferences
Authors
Profiles
Groups
calendar
New Conferences
Events
Deadlines
search
search
You are not signed in
Sign in
Sign up
External Links
Journal: J. Mathematical Cryptology
Home
Index
Info
Volume
Volume
6
, Issue
3-4
183
--
227
Reza Sepahi
,
Josef Pieprzyk
,
Siamak Fayyaz Shahandashti
,
Berry Schoenmakers
.
New security notions and relations for public-key encryption
229
--
248
Nicky Mouha
,
Gautham Sekar
,
Bart Preneel
.
Challenging the increased resistance of regular hash functions against birthday attacks
249
--
268
Keiji Okano
.
On the ρ-values of complete families of pairing-friendly elliptic curves
Volume
6
, Issue
2
81
--
104
John Boxall
.
Heuristics on pairing-friendly elliptic curves
105
--
135
Alyssa Brown
,
Thomas W. Cusick
.
Recursive weights for some Boolean functions
137
--
147
Sean Murphy
.
The effectiveness of the linear hull effect
149
--
169
Edoardo Persichetti
.
Compact McEliece keys based on quasi-dyadic Srivastava codes
171
--
182
Matan Banin
,
Boaz Tsaban
.
The discrete logarithm problem in Bergman's non-representable ring
Volume
6
, Issue
1
1
--
20
Robert P. Gallant
.
Finding discrete logarithms with a set orbit distinguisher
21
--
37
Barbara Baumeister
,
Jan de Wiljes
.
Aperiodic logarithmic signatures
39
--
68
Tzer-jen Wei
,
Lih-Chung Wang
.
A fast mental poker protocol
69
--
80
Gérard Maze
.
Analysis of a key distribution scheme in secure multicasting